# SDR KCSA081436

- Difficulty date: September 1, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 97,803 hours, 23,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE OF EMPENNAGE SKIN, BS 2484, WL 216.
